It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Prozac Side Effects

Re: Prozac Side Effects

[ Back to Messages ]

Message

Posted by Ginger on November 27, 2000 at 17:06:41:

In Reply to: Re: Prozac Side Effects posted by Becca on July 24, 2000 at 02:26:13:

: I'm on Prozac myself and have been lucky enough not to have any major side effects. However, I have friends who have had pretty violent nausea in reaction to the stuff. When I expressed relief to my doctor that the Prozac was working so well for me, she did warn me that once I go off, if I ever need an antidep. again it may not work or I may experience side effects due to changes in body chemistry. Does it help if you cut your dose slightly?





Follow Ups




All times are GMT -7. The time now is 02:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!